Links between young measures associated to constrained sequences
ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000), pp. 579-590.
@article{COCV_2000__5__579_0,
     author = {Toader, Anca-Maria},
     title = {Links between young measures associated to constrained sequences},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {579--590},
     publisher = {EDP-Sciences},
     volume = {5},
     year = {2000},
     zbl = {0989.49014},
     mrnumber = {1799331},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2000__5__579_0/}
}
TY  - JOUR
AU  - Toader, Anca-Maria
TI  - Links between young measures associated to constrained sequences
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2000
DA  - 2000///
SP  - 579
EP  - 590
VL  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_2000__5__579_0/
UR  - https://zbmath.org/?q=an%3A0989.49014
UR  - https://www.ams.org/mathscinet-getitem?mr=1799331
LA  - en
ID  - COCV_2000__5__579_0
ER  - 
Toader, Anca-Maria. Links between young measures associated to constrained sequences. ESAIM: Control, Optimisation and Calculus of Variations, Tome 5 (2000), pp. 579-590. http://www.numdam.org/item/COCV_2000__5__579_0/

[1] Y. Amirat, K. Hamdache and A. Ziani, Some Results on Homogenization of Convection-Diffusion Equations. Arch. Rational Mech. Anal. 114 ( 1991) 155-178. | MR 1094434 | Zbl 0742.35007

[2] E.J. Balder, Lectures on Young measures. Preprint No. 9517, CEREMADE. Université Paris IX - Dauphine, France ( 1995).

[3] J.M. Ball, A version of the fundamental theorem for Young measures, Partial Differential Equations and Continuum Models of Phase Transitions, edited by M. Rascle, M. Slemrod and D. Serre. Springer Verlag, Berlin ( 1989) 207-215. | MR 1036070 | Zbl 0991.49500

[4] P. Cartier, J.M.G. Fell and P.A. Meyer, Comparaison des mesures portées par un ensemble convexe compact. Bull. Soc. Math. France 92 ( 1964) 435-445. | Numdam | MR 206193 | Zbl 0154.39402

[5] G.H. Hardy, J.E. Littlewood and G.E. Pólya, Inequalities. Cambridge ( 1952). | JFM 60.0169.01 | MR 46395 | Zbl 0047.05302

[6] P.A. Meyer, Probabilités et potentiel. Hermann, Paris ( 1966). | MR 205287 | Zbl 0138.10402

[7] J.V. Ryff, On the representation of doubly stochastic operators. Pacific J. Math. 13 ( 1963) 1379-1386. | MR 163171 | Zbl 0125.08405

[8] J.V. Ryff, Orbits of L1-functions under doubly stochastic transformations. Trans. Amer. Math. Soc. 117 ( 1965) 92-100. | MR 209866 | Zbl 0135.18804

[9] L. Tartar, Compensated compactness and applications to partial differential equations. Nonlinear Analysis and Mechanics: Heriot Watt Symposium, Vol. IV. Res. Notes in Math. Pitman ( 1979) 136-212. | MR 584398 | Zbl 0437.35004

[10] L. Tartar, Memory effects and homogenization. Arch. Rational Mech. Anal. 111 ( 1990) 121-133. | MR 1057651 | Zbl 0725.45012

[11] M. Valadier, Young measures. Methods of Nonconvex Analysis, edited by A. Cellina. Springer Verlag, Lecture Notes in Math. 1446 ( 1990) 152. | MR 1079763 | Zbl 0738.28004